# SDR FDEA202103160671

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CLIP COMMON TO STA 1640 FUSELAGE FRAME WEB AND STRINGER S-14L SHOWS 2 EA REJECTABLE INDICATIONS ON  ON UPPER AND LOWER INBOARD HOLES. POSSIBLE TOOLING DAMAGE. UPPER INB HOLE INDICATION APX 1 O'CLOCK POSITION.   POSITION. LOWER INB HOLE INDICATION APX AT THE 5 O'CLOCK POSITION. COMPLIED WITH FEDEX EA # F-5310-T0360105-P1 FUSELAGE - MAINFRAME - FRAME, STA 1640, S-14L, CRACK   INDICATION * THIS EA DEVIATES FROM EO F-5310-E0344602.
